Answers
  • Answered by
    ears ago

    Do you live with anyone or alone? If you are having night terrors I would think that, if you somehow didn't remember at all, your roommates may have noticed something. Do you take any antihistamines? This includes some drugs like Unisom, cold medicines or prescription Vistaril and many different OTC sleep aids. These type drugs can dry out your sinuses and maybe cause a dry, bloody nose. Especially if you are taking more than one (maybe an allergy pill and something like Unisom?). That's my best thoughts. Hope that helps.

  • Jan
    Answered by Jan
    ears ago

    I would say your nose is drying out during the night which is causing it to bleed. Before you go to bed tonight give your nose a good clean out and see if that helps.

  • girlychiq
    Answered by girlychiq
    ears ago

    it could be something serious.. you must seek med help.

Please register/login to answer this question. Click here to login
Questions from category Symptoms

Google Ads

Follow us in Google Plus!

Like US on Facebook!